# SDR UIEA200700203

- Difficulty date: March 30, 2007
- Submitted: May 15, 2007
- Operation: Air carrier
- Aircraft: N512MC
- Make and model: Boeing 747230B
- Aircraft serial: 21220
- Aircraft time: 114,083 hours, 21,181 cycles
- Engine: Ge CF650*
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Te Flap
- Component: Te Flap
- Component part number: 65B0853610
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT WING O/B MID FLAP UPPER SURFACE LEADING EDGE AT WING STA 1000.00 TO WING STA 995.00 IS DELAMINATED 2.5IN WIDE 4.5IN LONG.  REPAIRED RT WING O/B MID FLAP UPPER SURFACE DELAMINATION IAW SRM 51-10-01 EO4757A353.
